<

Warning for dheparin sodium injection

  Spinal canal or epidural hematoma. Attention should be paid when performing intraspinal anesthesia (spinal anaesthesia and epidural anaesthesia) or spinal canal puncture. Patients using low molecular weight heparin or heparin-like substances to prevent thrombotic complications may cause spinal or epidural hematoma, leading to long-term or even permanent paralysis. The incidence of hematoma may be higher with the placement of epidural catheters or repeated epidural puncture, combined with the use of drugs that affect hemostatic function, such as non-steroidal anti-inflammatory drugs (NSAIDs), platelet coagulants, or other anticoagulants. In this case, the patient should be monitored for signs and symptoms of nerve damage and should be treated urgently if possible. Doctors should weigh the pros and cons of intrapulmonary intervention (anesthesia or puncture) in such patients.